



2022 Fanatec GT World Challenge powered by AWS - Sprint Cup Misano (ITA) - July 1st - 3rd, 2022 Official detailed timetable V2 - 01/07/2022

			Wedi	nesday, June 29th
Start	End	Duration	Category	Session Int.
09:00	13:00	04:00	GT4 European Series	Paddock Access
11:00	14:00	03:00	Fanatec GT World Challenge powered by AWS	Access to Paddock for Hospitality Units
14:00			Fanatec GT World Challenge powered by AWS	Access to Garages 01 to 33
18:30	19:30	01:00	All Series	Track Reconnaissance (walk or bicycle)
20:00			Fanatec GT World Challenge powered by AWS	Access to Garages 34 to 46

			Thu	rsday, June 30th	1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 - 1995 -
Start	End	Duration	Category	Session	Int.
08:00			Fanatec GT2 European Series	Access to Garages 47 to 57	Saltac inc
08:00	12:00	04:00	Lamborghini Super Trofeo	Paddock Access	
08:00	13:15	05:15	Fanatec GT World Challenge powered by AWS	Technical Scrutineering	
09:00	13:00	04:00	GT4 European Series	Paid Test Session	
10:00	13:00	03:00	Fanatec GT World Challenge powered by AWS	Administrative Checks & Driver Equipment Checks (appointment only)	
13:00	14:00	01:00	LUNCH BREAK	() () () () () () () () () ()	
13:45	19:30	05:45	GT4 European Series	Technical Scrutineering	
14:00	18:00	04:00	Fanatec GT World Challenge powered by AWS	Paid Test Session	00:15
14:00	17:00	03:00	Fanatec GT2 European Series	Technical Scrutineering	00.15
15:00	19:00	04:00	Lamborghini Super Trofeo	Technical Scrutineering & Drivers Equipment Checks	
16:00	19:00	03:00	Lamborghini Super Trofeo	Administrative Checks	
16:00	18:00	02:00	Fanatec GT2 European Series	Administrative & Drivers Equipment Checks (appointment only)	
17:00			Fanatec GT2 European Series	Team Managers Meeting	
17:45			GT4 European Series	Team Managers Meeting	
18:15	20:00	01:45	Fanatec GT2 European Series	Paid Test Session	
18:30			Fanatec GT World Challenge powered by AWS	Team Managers Meeting	
18:30	19:30	01:00	Fanatec GT World Challenge powered by AWS	Technical Scrutineering	
18:30			Fanatec GT World Challenge powered by AWS	Tyre Declaration Form to be returned to Pirelli and Technical Delegate	
19:00			Fanatec GT World Challenge powered by AWS	Official Driver Sign-On / Nomination and Briefing Forms to be returned to SRO	
20:15	21:15	01:00	All Series	Track Reconnaissance (walk or bicycle)	
20:30			Fanatec GT2 European Series	Tyre Declaration Form to be returned to Pirelli and Technical Delegate	

			Fr	iday, July 1st	
Start	End	Duration	Category	Session	Int.
08:00			Fanatec GT World Challenge powered by AWS	Extrication Exercise	N. S. September
08:00			Fanatec GT World Challenge powered by AWS	Drivers Briefing	
08:00	08:30	00:30	Lamborghini Super Trofeo	Administrative Checks, Technical Scrutineering & Driver Equipment Checks	
08:30			Fanatec GT World Challenge powered by AWS	Recovery Exercice	Telescolo and and a second
08:30			Track Inspection		
08:30			Fanatec GT2 European Series	Extrication Exercise	
09:00			Fanatec GT2 European Series	Official Driver Sign-On / Nomination and Briefing Forms to be returned to SRO	
09:00			GT4 European Series	Drivers Briefing	
09:30			Fanatec GT2 European Series	Drivers Briefing	
09:00	09:40	00:40	Fanatec GT World Challenge powered by AWS	Free Practice for Bronze & Silver Drivers only	00:00
09:40	10:20	00:40	Fanatec GT World Challenge powered by AWS	Free Practice	00:10
10:30			Lamborghini Super Trofeo	Drivers Briefing	
10:30	11:30	01:00	Fanatec GT2 European Series	Free Practice 1	00:10
11:40	12:40	01:00	GT4 European Series	Free Practice 1	00:10
12:50	13:50	01:00	Lamborghini Super Trofeo	Free Practice 1	00:00
13:50	14:50	01:00	LUNCH BREAK		00:00
14:50	16:10	01:20	Fanatec GT World Challenge powered by AWS	Pre-Qualifying	00:10
16:20	17:20	01:00	Fanatec GT2 European Series	Free Practice 2	00:10
17:30	17:50	00:20	ATCC	Free Practice 1	00:10
18:00	19:00	01:00	GT4 European Series	Free Practice 2	00:10
19:10	19:30	00:20	Fanatec GT2 European Series	Qualifying 1	00:10
19:40	20:00	00:20	Fanatec GT2 European Series	Qualifying 2	00:10
20:10	21:10	01:00	Lamborghini Super Trofeo	Free Practice 2	







Stort	Ford	Duration		urday, July 2nd	
Start	End	Duration	Category	Session	Int.
08:30			Track Inspection followed by SC / FCY Exercise		
09:00	09:20	00:20	ATCC	Free Practice 2	00:1
09:30	09:50	00:20	Fanatec GT World Challenge powered by AWS	Qualifying 1	00:3
09:50			Fanatec GT2 European Series	Cars ready on pre-grid	00:1
10:05			Fanatec GT2 European Series	Pre-Start opens / 10 min. board	00:0
10:10			Fanatec GT2 European Series	Pre-Start closed / 5 min. board	00:03
10:12			Fanatec GT2 European Series	3 min. board	00:02
10:14:00			Fanatec GT2 European Series	1 min. board	00:00:
10:14:45			Fanatec GT2 European Series	15 sec. board	00:00:
10:15			Fanatec GT2 European Series	Green Flag / Formation lap	00:05
10:20	11:10	00:50	Fanatec GT2 European Series	Race 1 (rolling start, 50 minutes)	00:10
11:15			Fanatec GT2 European Series	Podium	
11:20	11:40	00:20	GT4 European Series	Qualifying 1	00:10
11:50	12:10	00:20	GT4 European Series	Qualifying 2	00:10
12:20	12:40	00:20	Lamborghini Super Trofeo	Qualifying 1	00:10
12:50	13:10	00:20	Lamborghini Super Trofeo	Qualifying 2	00:00
13:10	14:10	01:00	LUNCH BREAK		00:50
13:10	14:10	01:00	PIT WALK		00.50
14:25			Fanatec GT World Challenge powered by AWS	VIP Grid Walk & Grid presentation on track	00-05
14:30			Fanatec GT World Challenge powered by AWS		00:05
14:38			Fanatec GT World Challenge powered by AWS	Pit lane opens	80:00
14:40				Pit lane closes in 2 minutes	00:02
14:45			Fanatec GT World Challenge powered by AWS	Pit Lane closes	00:05
			Fanatec GT World Challenge powered by AWS	10 min. board - National Anthem & Grid Walk ends	00:05
14:50			Fanatec GT World Challenge powered by AWS	5 min. board - Grid presentation material removed	00:02
14:52			Fanatec GT World Challenge powered by AWS	3 min. board	00:02
14:54:00			Fanatec GT World Challenge powered by AWS	1 min. board	00:00:4
14:54:45			Fanatec GT World Challenge powered by AWS	15 sec. board	00:00:
14:55			Fanatec GT World Challenge powered by AWS	Green Flag / Formation lap	00:05
15:00	16:00	01:00	Fanatec GT World Challenge powered by AWS	Race 1 (rolling start, one hour)	00:15
16:10			Fanatec GT World Challenge powered by AWS	Podium	
16:15	16:35	00:20	ATCC	Qualifying	00:35
16:30			GT4 European Series	All Cars ready on pre-grid	00:15
16:45			GT4 European Series	Pre-Start open	00:05
16:50			GT4 European Series	Pit lane open	00:05
16:55			GT4 European Series	10 min. board	00:05
17:00			GT4 European Series	Pitlane Closed – 5 min. board – Safety Car 1 lap to start position	00:02
17:02			GT4 European Series	3 min. board	00:02
7:04:00			GT4 European Series	1 min. board	00:00:4
7:04:45			GT4 European Series	15 sec. board	00:00:1
17:05			GT4 European Series	Green Flag / Formation lap	00:05
17:10	18:10	01:00	GT4 European Series	Race 1 (rolling start, one hour)	00:30
18:15			GT4 European Series	Podium	00.50
18:10			Fanatec GT2 European Series	Cars ready on pre-grid	00:15
18:25					and the second second second
			Fanatec GT2 European Series	Pre-Start opens / 10 min. board	00:05
18:30			Fanatec GT2 European Series	Pre-Start closed / 5 min. board	00:02
18:32			Fanatec GT2 European Series	3 min. board	00:02
.8:34:00			Fanatec GT2 European Series	1 min. board	00:00:4
.8:34:45			Fanatec GT2 European Series	15 sec. board	00:00:1
18:35	the states	and the second	Fanatec GT2 European Series	Green Flag / Formation lap	00:05
18:40	19:30	00:50	Fanatec GT2 European Series	Race 2 (rolling start, 50 minutes)	00:30
19:35			Fanatec GT2 European Series	Podium	
19:25			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10
19:35			Lamborghini Super Trofeo	VIP Grid Walk	00:05
19:40			Lamborghini Super Trofeo	Pre-Start open	00:05
19:45			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
19:50			Lamborghini Super Trofeo	3 min. board	00:02
19:50 19:52			Lamborghini Super Trofeo	1 min. board	00:00:4
19:52				15 sec. board	00:00:1
19:52 9:54:00			Lamborghini Super Trojeo		00.00
19:52 9:54:00 9:54:45			Lamborghini Super Trofeo Lamborghini Super Trofeo		00.05
19:52 9:54:00 9:54:45 19:55	20:50	00:50	Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05
19:52 9:54:00 9:54:45 19:55 20:00	20:50	00:50	Lamborghini Super Trofeo Lamborghini Super Trofeo	Green Flag / Start of Formation Lap Race 1 (rolling start, 50 minutes)	00:05 00:10
19:52 9:54:00 9:54:45 19:55	20:50 22:00		Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	







Start	End	Duration	Category	Session	Int.
08:30			Track Inspection followed by SC / FCY Exercise		
	08:30		Fanatec GT2 European Series	Trucks can leave before 08:30	
09:00	09:20	00:20	Fanatec GT World Challenge Powered by AWS	Qualifying 2	00:30
09:15			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10
09:25			Lamborghini Super Trofeo	VIP Grid Walk	00:05
09:30			Lamborghini Super Trofeo	Pre-Start open	00:05
09:35			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
09:40			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
09:42			Lamborghini Super Trofeo	3 min. board	00:02
09:44:00			Lamborghini Super Trofeo	1 min. board	00:00:45
09:44:45			Lamborghini Super Trofeo	15 sec. board	00:00:15
09:45		Loon and the second	Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05
09:50	10:40	00:50	Lamborghini Super Trofeo	Race 2 (rolling start, 50 minutes)	00:35
10:45			Lamborghini Super Trofeo	Podium	
10:35			GT4 European Series	All Cars ready on pre-grid	00:15
10:50			GT4 European Series	Pre-Start open	00:05
10:55			GT4 European Series	Pit lane open	00:05
11:00			GT4 European Series	10 min. board	00:05
11:05			GT4 European Series	Pitlane Closed – 5 min. board – Safety Car 1 lap to start position	00:02
11:07			GT4 European Series	3 min. board	00:02
11:09:00			GT4 European Series	1 min. board	00:00:45
11:09:45			GT4 European Series	15 sec. board	00:00:15
11:10	1.11		GT4 European Series	Green Flag / Formation lap	00:05
11:15	12:15	01:00	GT4 European Series	Race 2 (rolling start, one hour)	00:20
12:20			GT4 European Series	Podium	
12:35	12:55	00:20	ATCC	Race 1 (rolling start, 20 minutes)	00:05
13:00	14:00	01:00	LUNCH BREAK		00:45
13:00	14:00	01:00	VIP Laps		
13.00	14.00	01:00	Fanatec GT2 European Series	Last trucks must leave	
14:10			Fanatec GT World Challenge powered by AWS	VIP Grid Walk & Grid presentation on track	00:05
14:15			Fanatec GT World Challenge powered by AWS	Pit lane opens	00:08
14:23			Fanatec GT World Challenge powered by AWS	Pit lane closes in 2 minutes	00:02
14:25			Fanatec GT World Challenge powered by AWS	Pit Lane closes	00:05
14:30			Fanatec GT World Challenge powered by AWS	10 min. board - National Anthem & Grid Walk ends	00:05
14:35			Fanatec GT World Challenge powered by AWS	5 min. board - Grid presentation material removed	00:02
14:37			Fanatec GT World Challenge powered by AWS	3 min. board	00:02
14:39:00			Fanatec GT World Challenge powered by AWS	1 min. board	00:00:45
14:39:45			Fanatec GT World Challenge powered by AWS	15 sec. board	00:00:15
14:40	in the set		Fanatec GT World Challenge powered by AWS	Green Flag / Formation lap	00:05
14:45	15:45	01:00	Fanatec GT World Challenge Powered by AWS	Race 2 (rolling start, one hour)	00:30
15:55			Fanatec GT World Challenge powered by AWS	Podium	
16:15	16:35	00:20	ATCC	Race 2 (rolling start, 20 minutes)	00:10
16:45	17:45	01:00	Lamborghini Track Activities		
00:00			All Garages must be vacated	· · · · · · · · · · · · · · · · · · ·	

Monday, July 4th							
Start	End	Duration	Category	Session	Int.		
12:00	1. 建油油	All Series		Paddock Areas must be vacated			

29 Masters tonal Steward JK) Lic: 140818

2 F ZUIS ROBY

Mizzalan